skip to main content
Show Results with:

An application of the Hurwitz theorem to the root analysis of the characteristic equation

Hara, T.; Sakata, S.

Applied mathematics letters VOL 24; NUMBER 1, ; 2011, 12-15 -- Elsevier Science B.V., Amsterdam. (pages 12-15) -- 2011

Check library holdings

Notes here allow you and other users to comment and make notes on items, viewable by the whole community.
NB: Please use the Report Catalogue Error form to advise us of catalogue inaccuracies.

Log in to add a note

Tags allow you and others to define and search on related groups of items.

Log in to add / remove tags

Searching Remote Databases, Please Wait